# SDR 2020FA0000340

- Difficulty date: July 21, 2020
- Submitted: July 21, 2020
- Operation: General aviation
- Aircraft: N824CA
- Make and model: Cessna 680A
- Aircraft serial: 680A0136
- Aircraft time: 1,045 hours, 772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 6294
- Condition: Discharged
- Location: Emergency Lights
- Part time: 1,045 hours, 772 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: H, G
- Precautionary procedure: K, O

## Discrepancy

EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE DUE TO EMERGENCY EXIT LIGHT BATTERY PACK NOT HOLDING A CHARGE. THE BATTERY PACK CONTAINS A BUILT IN CHARGER. THIS BATTERY PACK WAS INSTALLED NEW BY AIRCRAFT MANUFACTURE WITH A TOTAL OF 4 BATTERY PACKS INSTALLED FOR HE EMERGENCY LIGHTING SYSTEM. CURRENTLY THE BATTERY PACKS DO NOT REQUIRE ANY MAINTENANCE ACTION UNTIL 36 MONTHS UNDER TASK # 33-50-00-720 (EMERGENCY LIGHTING BATTERY PACK (CAPACITY) FUNCTIONAL CHECK IN THE CESSNA 680A AMM. THIS BATTERY PACK HAD THE (CAPACITY) FUNCTIONAL CHECK ACCOMPLISHED ON JUNE 6, 2020 AT AIRCRAFT TOTAL TIME 990.6 LANDINGS 746 DURING THE 12/24 MONTH INSPECTION. SO FAR WE HAVE HAD TO REPLACE ALL OTHER BATTERY PACKS IN THE SYSTEM BECAUSE OF THE SAME DISCREPANCY. THIS PARTICULAR BATTERY PACK IS THE ONLY ORIGINAL REMAINING.
